MathSciNet Relay Station
MathSciNet bibliographic data
MR1793617 47F05 (35P05 47A10)
Birman, M. Sh.; Laptev, A.; Suslina, T. A. The discrete spectrum of a two-dimensional second-order periodic elliptic operator perturbed by a decreasing potential. I. A semi-infinite gap. (Russian) Algebra i Analiz 12 (2000), no. 4, 36--78; translation in St. Petersburg Math. J. 12 (2001), no. 4, 535–567
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement